Kids Library Home

Welcome to the Kids' Library!

Search for books, movies, music, magazines, and more.

     
Available items only
E-Books/E-Docs
Author Booss, Bernhelm Bavnbek, 1941- author.

Title The Maslov index in symplectic Banach spaces / Bernhelm Booss-Bavnbek, Chaofeng Zhu.

Publication Info. Providence, RI : American Mathematical Society, [2018]
2018

Copies

Location Call No. OPAC Message Status
 Axe ProQuest E-Book  Electronic Book    ---  Available
Description 1 online resource (134 pages).
text txt rdacontent
computer c rdamedia
online resource cr rdacarrier
Series Memoirs of the American Mathematical Society, 0065-9266 ; Volume 252, Number 1201
Memoirs of the American Mathematical Society ; Volume 252, Number 1201.
Bibliography Includes bibliographical references and index.
Note Description based on print version record.
Subject Maslov index.
Symplectic spaces.
Banach spaces.
Genre/Form Electronic books.
Added Author Zhu, Chaofeng, 1973- author.
Other Form: Print version: Booss-Bavnbek, Bernhelm. Maslov index in symplectic Banach spaces. Providence, RI : American Mathematical Society, c2018 134 pages Memoirs of the American Mathematical Society ; Volume 252, Number 1201. 9781470428006 (DLC) 2018005045
ISBN 9781470428006
9781470443719 (e-book)

 
    
Available items only